# SDR USAA2013072200013

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 102,828 hours, 20,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FLOOR LEVEL EMERGENCY LIGHT COVER DETACHED.  SECURED LIGHT COVER.  GOOD FOR CONTINUED SERVICE.
